MAUDE Adverse Event Report: Oscor Inc. Occlutech Delivery Set III; INTRODUCER, CATHETER

Oscor Inc. Occlutech Delivery Set III; INTRODUCER, CATHETER
Model Number 98DS014
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
Occlutech Delivery Set III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
+1(727)937-2511
MDR Report Key50843910
Report Number1035166-2026-00065
Device Sequence Number13249252
Product Code DYB
UDI-Device Identifier00885672010362
UDI-Public00885672010362
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98DS014
Device Catalogue Number98DS014
Device Lot NumberS9685269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale